# SDR USAA2014061600005

- Difficulty date: June 12, 2014
- Submitted: June 16, 2014
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 64
- Aircraft time: 77,300 hours, 34,837 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D5357113361
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK CRACK ON SHEAR TIE AT FRAME 74, STRINGER 9R.  REPLACED SHEAR TIE AT FRAME 74, STRINGER 9R IAW SRM 51-21-11 & EA 105986.
